MathSciNet Relay Station
MathSciNet bibliographic data
MR2929265 93E15 (93B17 93D15)
Lin, Zhongwei; Liu, Jizhen; Lin, Yan; Zhang, Weihai Nonlinear stochastic passivity, feedback equivalence and global stabilization. Internat. J. Robust Nonlinear Control 22 (2012), no. 9, 999–1018.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement